# SDR SWAA2023041214152

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - GUSSET HAS A CRACK BS 500D STR 19L.<[01] VERIFIED APPLICABILITY OF SRM CH 53-30-08-1A-1 FOR ALLOWABLE DAMAGE TO GUSSETS. CRACKS NOT PERMITTED. FOUND TO BE OUT OF LIMITS.;[02] REMOVED GUSSET FROM BS 500D; STR 19R IAW SRM 51-40-02-0G-0  LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05-0G-0 AND DWG 143A7902; ID: 0259 ; REV: -; OK TO INSTALL;[03] FIXED TABLE;[04] CERTIFIED UPDATE CORRECTIVE ACTION 3.;[05] VERIFIED STEP 2;3 AND MEASUREMENT TABLE. OK TO INSTALL;[06] INSTALLED NEW GUSSET ON FCB AT P/N143A9481-6 BS 500D STR 19L IAW SRM 51-40-02 AND DWG#143A7902 REV:;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION. JOB COMPLETE.;[08] VERIFIED MEASUREMENTS TABLE.
